Allergy question

Discussion in 'The Watercooler' started by flutterby, Sep 28, 2009.

  1. flutterby

    flutterby Fly away!

    I'm new to this allergy thing.

    It's not severe and the Allegra works well. I really like that it doesn't make me drowsy or dizzy like the other medications do.

    But, can allergies cause drainage from your ears? They keep getting crusty on the outer part no matter how often I clean them with a wet cloth and it's really gross. Plus it hurts cause it sticks to the skin.

    There's no pain and the doctor checked my ears when I saw her and no infection.

    Just wondering...and wondering if there is anything I can do about it.

  2. Hound dog

    Hound dog Nana's are Beautiful

    Hmmm. I've never had it. I guess maybe if you were having alot of post nasal drip.....but then I'd think you'd notice that, plus the allergy medication should stop that.
  3. klmno

    klmno Active Member

    Yes they can- I take Allegra-D (the decongestant form) and it works GREAT! No other allergy medication has been effective without side effects for me. You might want tto ask your dr about it. I do have to take it every day but I don't mind- it appears to not work as well if I only take it periodically.
  4. tiredmommy

    tiredmommy Site Moderator

    You may have had some swelling that is now relieved by the medication, thus allowing congestion to drain. I loved how Allegra (& Claritin) took care of my seasonal allegies but I would get heart palpitations after taking it for three days. Zyrtec isn't quite as effective but at least I'm not afraid of plussing out.